IndexBrowse   BibliographiesMy selection
Departamento de Electronica UTFSM
 Search: in   (word length ≥ 3)
Copyright notice
Publication no #118   Download bibtex file Type :   Html | Bib | Both
    Created: 2006-03-23 22:17:03     Modified: 2011-12-06 19:44:50
118 Add to my selection
G.C. Goodwin and M.E. Salgado. A Stochastic Embedding Approach for Quantifying Uncertainty in the Estimation of Restricted Complexity Models. In International Journal of Adaptive Control and Signal Processing, Vol. 3(4):333-356, December 1989. URL [Comment]   Bibtex entry
Note: ISI.

Your name:
(Comments have been temporarily DISABLED)
WARNING: Copyright and all rights therein are retained by authors or by other copyright holders. IEEE material is subject to Copyright: Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Last modified: Wed February 06 2008 21:27:50         BibAdmin